# SDR HEEA076616

- Difficulty date: October 12, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bearing
- Condition: Mismanufactured
- Location: Structure
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

I/D BORE BEARING TOO SMALL.  (BEARING P/N 209-031-351-001) REPLACED WITH SERVICEABLE PART.
